ACTIRON CF 500mg Tablet 20x20s

 209.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 500mg
Drug Form : Tablet
Pack Size : 20x20s
Does this requires a prescription ?Yes

Paracetamol:500mg + Caffeine:30mg + Chlorpheniramine (Maleate):2mg | Paracetamol

Alternate brands

  • No products
  • Manufactured / Marketed By : Murfy Product Form : TabletPack Size : 20x20sIngredients : Paracetamol:500mg + Caffeine:30mg + Chlorpheniramine (Maleate):2mgGeneric Category : Paracetamol

    Reviews

    There are no reviews yet.

    Be the first to review “ACTIRON CF 500mg Tablet 20x20s”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ACTIRON CF 500mg Tablet 20x20s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart